# SDR UF6A980405

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AW
- Make and model: Bag ATP
- Aircraft serial: 2029
- Engine: Pwa PW126A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 10,185 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - NR 1 PROP ASSEMBLY WAS STRUCK BY AIRCRAFT TUG DURING PUSH BACK.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE AND PROP ASSEMBLY.  SYSTEM OPS CHECKED GOOD.  (M)
